| Catalog Number |
08469890160 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable elecsys troponin t gen 5 results for 1 patient on a cobas e 801 analytical unit.The initial result was 758 ng/l.The physician questioned the result and requested that the sample be repeated.The initial result was questioned as it did not fit the patient's clinical picture.The sample was repeated on another module, and the result was 8 ng/l.This result was believed to be correct.Two new samples were obtained from the patient.One of the samples produced a result of 9 ng/l, and the other sample produced a result of 8 ng/l.
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
Additional Manufacturer Narrative
The qc was acceptable.A general reagent issue was excluded.The alarm trace showed "sample foam detection" and "sample short alarms".The field service representative indicated that pre-analytical handling issues could not be excluded.He performed a precision test with acceptable results.The investigation did not identify a product problem.